Results 1 to 3 of 3
220 mg Roxicodone (oxyCODONE) daily. WANT TO STOP!! RECOMMENDATIONS? Helpful hints?
  1. #1
    Mommycakes2738 is offline New Member
    Join Date
    May 2012
    Posts
    1

    Default 220 mg Roxicodone (oxyCODONE) daily. WANT TO STOP!! RECOMMENDATIONS? Helpful hints?

    Hey everyone. . . .
    I came across these discussion forums a few days ago while looking up some stuff online to help me. I'm in a huge mess & extremely desperate for assistance.
    I'm on about 220mg of roxicodone a day & WANT TO STOP!! Or somehow cut waaay down (which I heard is impossible after you've gotten as far in as I have). . . .
    I guess the best way to do this is to explain whats going on & what the details of my disaster are.
    All I know is that my life isn't happy, nothing seems enjoyable, my relationship suffers because of this issue, and my children seem to be more & more irritating/less pleasant to be around. Not to mention, I've spent a THOUSAND DOLLARS in the past week to get by b/c I ran short and needed to get myself to my next appt!! I have to take these stupid rotten pills just to get to a "normal level", & in all honesty, they do no good anyway. . . .
    So- I'm a 27 year old stay at home mother/house wife. I have 3 amazing children. My youngest is 2.
    I'm currently taking ROXICODONE 30mg. I wake up and immediately take 1 & about 2/3 in the morning. Roughly 50mg? Then, after not even 2 hrs I take another 2/3 -(20mg). And continue this throughout the entire day-biting appx 2/3 every 2hrs. . ..
    Every TWO HOURS, no matter where I am, what I'm doing, who I'm with- I gotta take a pill. It's awful. Then I eventually go to sleep. It doesn't matter what time I go to bed, if I'm up later it just means I take more. If for some reason I wake up during the night, I'll take a whole one. Then the cycle starts alll over the next morning. Every single day. The past year. And before that I was on about 5 30s/day. I've been on perks at some level for the past 9yrs. it started with a half of a 5mg less than once a day. I have a boat load of diagnosed problems with my lower back. Not to mention some sorta "lady problem" that brings me to my knees even on such a high dose! My back has definitely gotten worse the last 4-5yrs. I don't know what to do. Doctors have wanted to switch me to something "longer lasting" like morphine or oxycontin, but I'm scared to death of those-not to mention I think I've got enough problems taking what I'm on now.
    One thing I know for sure- theres NO WAY I'm going on suboxone/methadone or anything else. If I'm getting off pills, I'm not gonna get stuck on something else!

    I can try cold turkey after summer is over. Thats when my fiance will have vaca time to support me & take care of the kids. I wanna get there, and make it a lil easier when I do. I'd like to be down to only 2/day by the end of summer. Whats ya'lls opinion of how? Should I do exactly what I've been doing, except wait 3hrs? Or should I fo 4hrs and take a whole? All I know is these pills have taken my life from me and I WANT TO LIVE AND FEEL AGAIN!!!
    I tend to be a little bit of a talker (obviously LoL) and could keep going, but I think I've stated the facts.

  2. #2
    thalia45 is offline Member
    Join Date
    Mar 2012
    Posts
    482

    Default

    First, post on "Need to Talk". (gets more traffic, and state in your title your problem-as you have here) Then keep posting with details; there is so much knowledge and compassion on this site. I repeat, post often and with details-never forget that most of us have "been there/done that".

    Many hugs, Thalia (day 6 - again - from Hydrocodone)

  3. #3
    scottw1972 is offline New Member
    Join Date
    Jun 2012
    Posts
    1

    Default

    Wow, in response to your "problem". Well, I can say the only thing that is going to help with withdrawl symptoms,(if you go cold turkey) is going into a rehab somewhere. I recommend you check and find one that deals with prescription pain pill dependence. You are going to go through a rough time getting off of these pills. Especially after being on them for a while and taking so many! I've been there, so trust me I know!Methadone was my answer, not only for my pain,(broken neck,spine surgery,multiple accidents) but also for having to pay outstanding doctor bills, and prescription bills.But you say you want to go cold turkey, well, only one thing. YOU are going to have to stay away from it until you get it out of your system. And then you are going to need a support system.Ex: A.A/N.A. And you have to want it. If you don't want it, you will not quit. I wish you the best in your journey to "freedom". Once you achieve it, its an awesome feeling. Theres a difference in dependence and addiction.My Doctor explained that to me in pain management. I will be dependent on my medication until I leave this world. I hope you can find a comfort zone, and reach the place you are trying to get to. Hope I have helped. Good luck!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22